# SDR SWAA040155

- Difficulty date: January 15, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- Aircraft time: 66,440 hours, 72,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BCREF4146
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND COCKPIT EMERGENCY LIGHT INOP.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT PER MM.
